The University of Southampton
University of Southampton Institutional Repository

Lr stability of viscous incompressible fluid motions in unbounded domains

Lr stability of viscous incompressible fluid motions in unbounded domains
Lr stability of viscous incompressible fluid motions in unbounded domains
0022-247X
768-788
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Chen, Zhi-Min (1994) Lr stability of viscous incompressible fluid motions in unbounded domains. Journal of Mathematical Analysis and Applications, 181 (3), 768-788. (doi:10.1006/jmaa.1994.1057).

Record type: Article

Full text not available from this repository.

More information

Published date: 1 February 1994
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 204445
URI: https://eprints.soton.ac.uk/id/eprint/204445
ISSN: 0022-247X
PURE UUID: 479e3529-1e94-43c1-bfcc-c732c5eed27e

Catalogue record

Date deposited: 30 Nov 2011 13:57
Last modified: 18 Jul 2017 11:06

Export record

Altmetrics

Contributors

Author: Zhi-Min Chen

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×